# SDR 95ZZZX1757

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1121-1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AND CRACK ON INNER SKIN DOUBLER FS 1121 - FS 1132, BETWEEN LONGERONS 17L-18L.  REPAIRED DOUBLER PER SRM 53-01, FIGURE 2.  AIRCRAFT TT, 54,495 HRS.
